Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Tips to get relief from knee pain - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Bones, Muscles and Joints
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3387 Questions

Doctor :   Hi
Doctor :   How can I help you?
User :   Hello, please give some tips about knee pain
Doctor :   Ok
Doctor :   Since when do you have this problem? Did you have any trauma? Is it both the knees?
User :   Since from 3 Years . No there is no trauma, yes both kness
Doctor :   What is your age and weight? DO you have any other health problems?
User :   agr-36 and weight 78 no other helth problem.
Doctor :   You need to exercise moderately everyday. Avoid climbing stairs and squatting.
Doctor :   Use a W/C as much as possible.
User :   what is mean by W/C
Doctor :   You can do quadriceps strengthening exercises from a Physiotherapist.
Doctor :   Western Commode
User :   OKAY. any medical treatment.
Doctor :   These exercises need to be learnt directly from the Physiotherapist
Doctor :   For acute pain, take a Tab. Voveran 1 tab daily after food

Doctor :   You may also need an Xray
Doctor :   knee joints
Doctor :   To assess the condition
Doctor :   Dear User. Please close this browser and log in from another browser. Once you make the payment, you can chat with us online, the free trial is over.
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor